# SDR 02232320

- Difficulty date: August 20, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N320UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41043
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: DM21
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During preflight inspection, the crew reported that the emergency floor track lights at seat row 6 and 7 were inoperative.  Maintenance personnel secured the connector for the emergency floor track lights.  An operational check was satisfactory and the aircraft was returned to service.
